BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Covers of groups definable in o-minimal structures

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
ILLINOIS JOURNAL OF MATHEMATICS

Publication Identifiers
ISSN - 0019-2082

Volume
49
Number
1

Starting page
99
Last page
120


Export

APA
M.J. EDMUNDO, (2005). Covers of groups definable in o-minimal structures. ILLINOIS JOURNAL OF MATHEMATICS, 49, 99-120. ISSN 0019-2082. eISSN .

IEEE
M.J. EDMUNDO, "Covers of groups definable in o-minimal structures" in ILLINOIS JOURNAL OF MATHEMATICS, vol. 49, pp. 99-120, 2005.

BIBTEX
@article{21911, author = {M.J. EDMUNDO}, title = {Covers of groups definable in o-minimal structures}, journal = {ILLINOIS JOURNAL OF MATHEMATICS}, year = 2005, pages = { 99-120}, volume = 49 }